MAUDE Adverse Event Report: ATRICURE, INC. ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED PRO-V CLIP

ATRICURE, INC. ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED PRO-V CLIP
Model Number ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGRO
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The applier for lot number 98246 was not returned, only the clip portion, a device history review was obtained for the lot number assembly.There is nothing in the device history record that would indicate that the devices were released with any non-conformances that would contribute to the complaint.
 
Event or Problem Description
It was reported that a (b)(6) male patient with a history of pericarditis, afib and hypertrophic cardiomyopathy underwent an off-pump laam via left sided mini thoracotomy.The left lung was adhered to the pericardium and lung adhesions were dissected.Surgeon also noted large amount of pericardial adhesions.A prov50 clip was placed on the laa and tee was performed and noted that the laa was still patent.Surgeon opened the distal end of clip blood was noted.The clip was closed but bleeding was still evident, so the physician converted to a thoracotomy.The prov50 clip was removed from the laa, the laa was excised and a piece of bovine pericardium was used to close the la.At close of procedure the patient was stable, intubated, and transferred to cvicu for recovery.There was no reported device malfunction, and the adverse event was the result of a procedural complication.

Brand Name
ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED PRO-V CLIP
Common Device Name
ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED PRO-V CLIP
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
MDR Report Key12453322
Report Number3011706110-2021-00039
Device Sequence Number19817176
Product Code PZX
UDI-Device Identifier00818354015157
UDI-Public00818354015157
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K191413
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2022
Device Model NumberATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGRO
Device Catalogue NumberA000974
Device Lot Number98246
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2021
Initial Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
KITTNER, ENDOKITTNER
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age58 YR
Patient Weight79